Jump to content

If you find useful information here, your gift would help keep this site going. Our staff is entirely volunteer.

Photo
- - - - -

An update from Dr. Shipko, very encouraging


  • Please log in to reply
37 replies to this topic

#37 nz11

nz11

    Platinum star

  • Members
  • PipPipPipPipPip
  • 2,520 posts
  • LocationWaipu NZ

Posted 25 July 2016 - 02:27 PM

I think this is posted elsewhere on this site nevertheless it was good to read it again.

 

Maybe a mod can enlarge the font size as reading it wasnt easy.

 

'Patients who are having toxic withdrawal related symptoms almost always want to know how long it will last.  There is no good answer for this question, but the time frame is going to be in the realm of months and years and not days or weeks.  This is an important issue for the person who is highly debilitated by symptoms.  If a person is disabled and unable to function at work or to socialize, then it is probably not a great idea to wait indefinitely for it to go away.  Reinstatement of the drug, or use of a benzodiazepine – while not ideal, may be worth the risks.'

 

I dont like the idea of adding a benzo but that is just me.

 

'In the meantime, I want to emphasize that rehabilitative related treatment is useful in improving symptoms.  Recently I saw a person who had to drop out of college for the semester because they could not concentrate enough to do the computer programming needed for classes.  As a rehabilitation strategy, the person was encouraged to do some similar type of programming every day.  It was a slow start, but it looks like this person will resume school next month.  Staying in bed and resting in hope that the problem will go away may not be as good as forcing oneself to engage in exercise, socialization, proper diet, meditation, spiritual activities and work like activities.'

 

Easier said than done sometimes staying in bed and resting was all i could do.


2000 amitryptaline, nortriptaline venlafaxine clonazepam for  arm pain from keyboard use, told I had a chemical imbalance it would fix my arm was just a matter of finding the right med for me not informed of the nature of these drugs assured safe and not addictive, CT off Effexor after being told to double the dose on reporting adverse effects...later ..uncharacteristic psych panic tearful presented to doctor to get answers. Given paroxetine no questions asked 'safe and not addictive' next please.2001-2010 paroxetine (paxil) 2 failed attempts to quit, a learned helplessness set in. Feb 10 - Sept 10,  8 month clueless taper, hell. Doc said I had underlying depression .. I said that's not right' then found online support group and the truth!...overcome with inconceivable humiliation and outrage. 28 Sept 10 drug free ...  daily psych and emotional torture beginning in the waking hours of the morning receding somewhat in the evening only to start up again the next day. 28 Sept 12 (24 months) Stabilizing  (What an indescribable unimaginable non-functional nightmare). sleep issues start up at 3 yrs  waking daily at 2am -4.30am)28 Sept 15 (5yrs drug free), cf, cmw, insomnia  horrifying pssd continues, still feel Rip van Winkle-ish, cognitively doing heaps better. 28 Sept 16 after 6 yrs start working again on a casual basis.

 

"It is unsafe for people who suffer from something that could be treated with an ssri to consult a psychiatrist." Gotzshe 2015. [ I think Gotzsche could have easily meant to say 'to consult anyone with prescribing privileges']. "Going to a psychiatrist is one of the most dangerous actions a person can take." Breggin

 

“Paroxetine is not safe, it is not effective and it meets every known definition of addictive.” McLaren, N, (2016) 'Psychiatry as bullsh*t’ p55..."Psychiatry is stuffed full of 'deep nonsense' better known as bullsh*t." McLaren 2016

 

"Within the first week of when you go on an antidepressant you may have a sexual dysfunction, it can go on forever, often only appearing when you go off the drug ...its extraordinarily common" Healy 2015

 

See  my intro post #451 for the xanax back story and for a CV -GSKs.  Come on guys get taperwise see a TaperMe Schedule

 For a staggeringly shocking 'prozac back story' see the truth post #523

 

"If I were an enemy combatant and the NZ army did this to me someone would be dragged to the Hague and jailed!"  nz11


#38 Lilu

Lilu

    Silver star

  • Members
  • PipPipPip
  • 440 posts
  • LocationEast Coast

Posted 25 July 2016 - 04:45 PM

You can always click on the link and read on the original site. I copy and pasted the article but the formatting didn't keep.


2005-2008 Effexor xr; 1/2008 Tapered 3 months, then quit.
7/2008-2009 Reinstated Effexor xr due to crying spells.
2009-3/2013 Switched to Pristiq 50 mg then 100 mg
3/2013 Switched to Lexapro 10mg. Cut down to 5 mg. CT for 2 weeks then reinstated for 6 weeks
8/2013-8/2014 Tapering Lexapro
11/2014 -8/2015: Developed severe insomnia, resumed using Ambien & Klonopin
12/2014-6/2015 Tried Ativan, Lunesta, Sonata, Trazadone, Seroquel, Rameron - Adverse Reactions
7/2015 Reinstated Lexapro at 2 mg; Quit Klonopin CT suddenly paradoxical)
Started Gabapentin 100-300 mg for 3 weeks. Developed severe lumbar jerking movements (myoclonus).Quit Gabapentin CT.
8/2015 Continuing Lexapro 2 mg. Baclofen 10mg-AM/20mg-PM - tapered off by 5/2016
1-7/2016 Lexapro 5 mg 
Intro page: http://survivinganti...rsened-by-meds/